A trace inequality for generalized potentials

David Adams

Studia Mathematica (1973)

  • Volume: 48, Issue: 1, page 99-105
  • ISSN: 0039-3223

How to cite


Adams, David. "A trace inequality for generalized potentials." Studia Mathematica 48.1 (1973): 99-105. <http://eudml.org/doc/217807>.

author = {Adams, David},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {99-105},
title = {A trace inequality for generalized potentials},
url = {http://eudml.org/doc/217807},
volume = {48},
year = {1973},

AU - Adams, David
TI - A trace inequality for generalized potentials
JO - Studia Mathematica
PY - 1973
VL - 48
IS - 1
SP - 99
EP - 105
LA - eng
UR - http://eudml.org/doc/217807
ER -

Citations in EuDML Documents

  1. Vachtang Michailovič Kokilashvili, Alois Kufner, Fractional integrals on spaces of homogeneous type
  2. R. Kerman, Eric T. Sawyer, The trace inequality and eigenvalue estimates for Schrödinger operators
  3. Jaak Peetre, On the trace of potentials
  4. Fabrice Bethuel, Giandomenico Orlandi, Didier Smets, Improved estimates for the Ginzburg-Landau equation : the elliptic case
  5. Wheeden, Richard L., Poincaré–Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient
  6. Donatella Danielli, Nicola Garofalo, Duy-Minh Nhieu, Trace inequalities for Carnot-Carathéodory spaces and applications

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.